# SDR Y2PA200600020

- Difficulty date: September 13, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N215US
- Make and model: Doug DC-9-32
- Aircraft serial: 47480
- Aircraft time: 82,560 hours, 72,760 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Condition: Corroded
- Location: Bs 160-332
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING VISUAL INSPECTION PER CPCP WORK CARD 46.53305 FOUND CORROSION ON 3 FLOOR SUPPORT BRACKETS BETWEEN STATIONS 160 AND 332. REPAIRS PENDING.
